# SDR SWAA2021100414707

- Difficulty date: September 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 53,839 hours, 31,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO GUSSET AT STA 500D AND S-19L INNER CURVATURE CRACKED ; / [01] REMOVED GUSSET AT STA. 500D AND S-19L FWD CARGO AS PER SRM 51-40-02-0G-0; [02] LOCATED AND DRILL NEW GUSSET AS PER SRM 51-40-05-0G-0; [03] OK TO INSTALL NEW GUSSET; [04] INSTALLED FWD CARGO NEW GUSSET AT STA 500D AND S-19L LINER; AS PER REF B737-700 SRM 51-40-02-0G-0.; [05] VERIFIED 4
